# SDR SWIA200110084

- Difficulty date: August 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 15,021 hours, 13,472 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

GLDS DEPLOY UNCOMMANDED DURING TAXI.RESET SPOILER SYSTEM.  PERFORMED LGD TEST, OPS CHECK GOOD.
